# SDR USAA040933

- Difficulty date: October 22, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1136993
- Condition: Corroded
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - INTERCOSTAL, .75 INCH BY 3 INCHES, CORROSION; LEVEL 1;TASK NR C53-107-02, FRAME 328, LBL 11.  CHANGED INTERCOSTAL IAW SRM 51-10-02, 51-20-01, 51-40-01.
